IJPAM: Volume 76, No. 3 (2012)

ON SOME A-STATISTICAL APPROXIMATION PROCESSES

Saddika Tarabie
Faculty of Sciences
Tishrin University
1267 Latakia, SYRIA


Abstract. In the present paper we are concerned with A-statistical convergence of two sequences of linear positive operators. The first is of discrete type and the second is of integral type.

Received: July 18, 2011

AMS Subject Classification: 41A25, 41A36

Key Words and Phrases: statistical convergence, A-statistical convergence, positive linear operators

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 3